# SDR DXTA200601284

- Difficulty date: March 10, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 6,092 hours, 5,078 cycles
- Engine: Pwa JT15D5
- Engine time: 6,189 hours, 5,163 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pressure Switch
- Part number: 99120332
- Part serial: 3761
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RIGHT HAND FUEL PRESS LIGHT ILLUMINATED (POWER WAS STABLE AT TAKEOFF POWER SETTING).  REMOVED AND REPLACED RT FUEL PRESSURE SWITCH AND RT FUEL FILTER.  PERFORMED BOTH IDLE AND HIGH POWER ENGINE RUNS WITH NO DEFECTS NOTED.  ALL WORK PERFORMED IAW CE 560 AMM 73-30-02 AND 28-21-06.
